I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

Hormone terribly

User
Posted 18 May 2021 at 17:15

Hi. Am post prostatectomy 6 months.  Unfortunately my PSA was rising after 4weeks post op. Started prostap hormone injections and also enzalutamide tablets. This treatment is with a view to radiotherapy booked at the end of August. I have found the Enzalutamide unbearable and had to stop this last week. Has anyone else experienced Enzalutamide? Am suffering nasty side effects 

User
Posted 19 May 2021 at 17:27
Hi. I have been on Ezalutamide for 4 weeks with no noticeable side effects. Tomorrow, I get the tablets for the next 4 weeks and had a blood test yesterday, presumably to check PSA and testosterone, but to be honest I don't know. RT programmed for towards end of year - although I guess this depends on results of CT scan to confirm staging that was due next week but postponed as Carlisle's new machine is on the blink.
User
Posted 19 May 2021 at 17:35

Hi Dino5,

I have been on Enzalutamide for 7 months now, that's in addition to Decapeptyl (3 monthly injections). I found an increase in hot flushes, pain in the legs and fatigue especially in the evenings.   It was worse during the first few cycles but I guess I have got used to them now and can tolerate the side effects a lot easier now.  

Jay

 
Forum Jump  
©2021 Prostate Cancer UK